On the Jost Solutions for a Class of Schrodinger Equations with Piecewise Constant Coefficients


Nabiev A. A. , Mamedov K. R.

JOURNAL OF MATHEMATICAL PHYSICS ANALYSIS GEOMETRY, vol.11, no.3, pp.279-296, 2015 (Journal Indexed in SCI) identifier

  • Publication Type: Article / Article
  • Volume: 11 Issue: 3
  • Publication Date: 2015
  • Title of Journal : JOURNAL OF MATHEMATICAL PHYSICS ANALYSIS GEOMETRY
  • Page Numbers: pp.279-296

Abstract

In this paper, the new integral representations for the Jost solutions of the one-dimensional Schrodinger equation with the piecewise-constant leading coefficient are obtained. The connections, obtained between the kernel functions of the integral representations and the potential function of the Schrodinger equation, enable to solve the inverse scattering problem on the entire real line.